Publication
Title
Modality: the three-layered scalar square
Author
Language
English
Source (journal)
Journal of semantics: an international journal for the interdisciplinary study of the semantics of natural language. - Nijmegen
Publication
Nijmegen : 1996
ISSN
0167-5133
Volume/pages
13(1996), p. 181-195
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference